# SDR ALGA2012052301

- Difficulty date: May 23, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N281AL
- Make and model: Bell 206L-4
- Aircraft serial: 52319
- Aircraft time: 7,316 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, FUEL GAUGE WENT FROMM 300 LBS TO 75 LBS IN 1 SECOND, NO LIGHTS AND DIVERTED.
